Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 35, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Nov 27, 2010, 1:52 PM CST for 21 counties in Kansas. It took effect at Nov 28, 2010, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 1:52 PM CST (19:52 UTC)
- In effect from
- Nov 28, 2010, 9:00 AM CST
- Expired
- Nov 28, 2010, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Seward County, KS, Stafford County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 17 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3058 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WWUS73 KDDC 271952 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 152 PM CST SAT NOV 27 2010 ...STRONG WINDS TO IMPACT PORTIONS OF CENTRAL AND SOUTHWEST KANSAS ON SUNDAY... .A DEEP AREA OF LOW PRESSURE WILL FORM OVER EASTERN COLORADO ON SUNDAY AND WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS STARTING MID MORNING ON SUNDAY AND LASTING INTO THE AFTERNOON HOURS. KSZ030-031-044>046-064>066-077>081-087>090-280600- /O.NEW.KDDC.WI.Y.0035.101128T1500Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD- EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER... ASHLAND...MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 152 PM CST SAT NOV 27 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA BY MID MORNING ON SUNDAY AND PERSIST THROUGH THE AFTERNOON HOURS BEFORE EASING BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 30 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MOST OF THE DAY ON SUNDAY. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
022 WWUS73 KDDC 280232 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 832 PM CST SAT NOV 27 2010 ...STRONG WINDS TO IMPACT PORTIONS OF CENTRAL AND SOUTHWEST KANSAS ON SUNDAY... .LOW PRESSURE WILL FORM OVER EASTERN COLORADO ON SUNDAY AND WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS STARTING MID MORNING ON SUNDAY AND LASTING THROUGH THE AFTERNOON. KSZ030-031-044>046-064>066-077>081-087>090-281045- /O.CON.KDDC.WI.Y.0035.101128T1500Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD- EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER... ASHLAND...MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 832 PM CST SAT NOV 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA BY MID MORNING ON SUNDAY AND PERSIST THROUGH THE AFTERNOON HOURS BEFORE EASING BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 30 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MOST OF THE DAY ON SUNDAY. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
245 WWUS73 KDDC 280918 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 318 AM CST SUN NOV 28 2010 ...STRONG WINDS TO IMPACT PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TODAY... .LOW PRESSURE AT THE SURFACE WILL FORM OVER EASTERN COLORADO TODAY AND WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS STARTING MID MORNING ON SUNDAY AND LASTING THROUGH THE AFTERNOON. KSZ063-076-085-086-281945- /O.EXA.KDDC.WI.Y.0035.101128T1500Z-101129T0000Z/ FINNEY-HASKELL-STEVENS-SEWARD- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...SUBLETTE... SATANTA...HUGOTON...MOSCOW...LIBERAL...KISMET 318 AM CST SUN NOV 28 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA BY MID MORNING AND PERSIST THROUGH THE AFTERNOON HOURS BEFORE EASING BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 30 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MOST OF THE DAY. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ030-031-044>046-064>066-077>081-087>090-281945- /O.CON.KDDC.WI.Y.0035.101128T1500Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD- EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER... ASHLAND...MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 318 AM CST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA BY MID MORNING AND PERSIST THROUGH THE AFTERNOON HOURS BEFORE EASING BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 30 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MOST OF THE DAY. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
876 WWUS73 KDDC 280958 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 358 AM CST SUN NOV 28 2010 ...STRONG WINDS TO IMPACT PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TODAY... .LOW PRESSURE AT THE SURFACE WILL FORM OVER EASTERN COLORADO TODAY AND WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS STARTING MID MORNING ON SUNDAY AND LASTING THROUGH THE AFTERNOON. KSZ030-031-044>046-063>066-076>081-085>090-281900- /O.CON.KDDC.WI.Y.0035.101128T1500Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 358 AM CST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA BY MID MORNING AND PERSIST THROUGH THE AFTERNOON HOURS BEFORE EASING BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 30 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE FROM LATE MORNING THROUGH THE MID AFTERNOON. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 18
607 WWUS73 KDDC 281738 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1138 AM CST SUN NOV 28 2010 ...STRONG WINDS TO IMPACT PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TODAY... .LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO TODAY AND RESULT IN STRONG SOUTH WINDS THIS AFTERNOON. KSZ030-031-044>046-063>066-076>081-085>090-290000- /O.CON.KDDC.WI.Y.0035.000000T0000Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1138 AM CST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...LOOK FOR WINDS TO INCREASE ABOVE ADVISORY CRITERIA THIS AFTERNOON AND THEN FALL BELOW ADVISORY CRITERIA BY SUNSET. * WINDS...SOUTH WINDS OF 25 TO 35 MPH ALONG WITH OCCASIONAL GUSTS UP TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON. * IMPACTS...THOSE WITH TRAVEL PLANS ALONG EAST/WEST ROADS AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE IMPACTED SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 06
365 WWUS73 KDDC 282348 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 548 PM CST SUN NOV 28 2010 ...SOUTH WINDS DECREASING THIS EVENING... .SOUTH WINDS WILL DECREASE SLIGHTLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A FAIRLY TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING STORM SYSTEM WILL REMAIN, HOWEVER, AND WINDS WILL ONLY DECREASE SLIGHTLY THROUGH THE EVENING HOURS. KSZ030-031-044>046-063>066-076>081-085>090-290100- /O.EXP.KDDC.WI.Y.0035.000000T0000Z-101129T0000Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 548 PM CST SUN NOV 28 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. SOUTH WINDS WILL AVERAGE 20 TO 30 MPH THROUGH MIDNIGHT...THEN DECREASE TO AROUND 10 TO 20 MPH AFTER MIDNIGHT. $$ UMSCHEID
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 3:41 AM CST, 10 hours 11 minutes earlier.
Area forecast discussion, Nov 27, 3:41 AM CST, 10 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 341 AM CST SAT NOV 27 2010 .DISCUSSION... DAYS 1-2... TODAY: A LARGE UPPER LEVEL LOW WAS ANALYZED OVER SOUTHERN QUEBEC AT 00Z. CLOSER TO KANSAS, AN UPPER LEVEL SHORTWAVE RIDGE WAS BUILDING OVER THE ROCKIES AHEAD OF DEEPENING UPPER LEVEL TROUGH ACROSS THE PACIFIC NORTHWEST. AT THE SURFACE, A WEAK LEE TROUGH WAS BEGINNING TO DEVELOP IN THE LEE OF THE ROCKIES. THE MAIN CONCERN FOR TODAY IS THAT THIS LEE TROUGH WILL STRENGTHEN THROUGHOUT THE DAY AS THE UPPER LEVEL TROF ACROSS THE WESTERN UNITED STATES DIGS WITH INCREASING SOUTHWESTERLY FLOW ALOFT. MEANWHILE, THE LOW LEVEL ATMOSPHERE IS INCREDIBLY DRY WITH DEWPOINTS RUNNING IN THE SINGLE DIGITS. THE RELATED LOW RELATIVE HUMIDITIES AND INCREASING WIND FIELDS ASSOCIATED WITH THE DEEPENING LEE TROUGH SPELLS OUT FIRE WEATHER CONCERNS FOR TODAY. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FROM THE PREVIOUS HAZARD GRID AND ALSO HAVE INCLUDED LANE, GRAY AND MEADE COUNTIES AS THESE AREAS LOOK TO MEET FIRE WEATHER CRITERIA AS WELL. OTHERWISE, TODAY WILL BE A BREEZY DAY WITH HIGHS IN THE MID TO UPPER 50S DEG F WITH POPS AT ZERO. SUNDAY: AS THE UPPER LEVEL TROF CONTINUES TO TRAVERSE EAST ACROSS THE ROCKIES, THE FLOW PERPENDICULAR TO THE ROCKIES WILL INCREASE THE STRENGTHEN OF THE LEE TROUGH AT THE SURFACE. HAVE BUMPED UP WINDS IN THE GRIDS AS 850 HPA FLOW INCREASES TO AROUND 50 KNOTS. RIGHT NOW IT IS LOOKING LIKE WIND ADVISORY CRITERIA BUT WILL NOT ISSUE ONE RIGHT NOW SINCE IT IS PRETTY EARLY IN THE GAME. BOTTOM LINE, SUNDAY WILL BE A VERY WINDY DAY AND ANOTHER RED FLAG WARNING WILL BE LIKELY NEEDED. HAVE CONTINUED AND LEFT THE ONGOING FIRE WEATHER WATCH ALONE BUT THIS WILL PROBABLY NEED TO BE UPGRADED TO A RED FLAG WARNING AS WELL. TOWARDS THE END OF SUNDAY, THE UPPER LEVEL TROF WILL PUSH A SURFACE COLD FRONT CLOSER TO KANSAS. HAVE TRENDED THE POPS UP AT THE END OF THE SHORT TERM PERIOD HOWEVER SUNDAY WILL REMAIN DRY. -SUGDEN DAYS 3-7... CLOUDY, COLD AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY BEHIND A COLD FRONT WHICH WILL BE CROSSING INTO CNTL KS/NRN OK EARLY MONDAY MORNING. GUIDANCE AND 925-85H TEMP PROFILES CONTINUE TO SUPPORT HIGHS ONLY IN THE UPPER 30S FOR MUCH OF THE AREA. PCPN CHANCES IN THE WAKE OF OUR COLD FRONT STILL NOT LOOKING OVERLY IMPRESSIVE...HOWEVER AM NOT COMPLETELY UNABLE TO RULE OUT A FLURRY OR TWO IN OUR WESTERN CWA AS MID LVL MOISTURE/WEAK LIFT CROSSES THE CWA EARLY IN THE DAY. AS A RESULT A RELUCTANT TO COMPLETELY REMOVE LOW POPS CURRENTLY IN THE GRIDS BUT DID BEGIN TRIM THE EASTWARD EXTENT OF EXPECTED VERY LIGHT PCPN CHANCES. BY LATE TUESDAY NW DOWNSLOPE FLOW BEGINS TO DEVELOP AND THE COLD AIR WILL START TO SLOWLY ERODE FROM WEST TO EAST. BASED ON 24HR 85H TEMP TRENDS FROM THE GFS THE PREVIOUS FORECAST APPEARS TO HAVE A GOOD HANDLE ON THE WARMING TREND MID WEEK. AS A RESULT NO MAJOR ADJUSTMENTS PLANNED TO THE PREVIOUS PACKAGE. AFTERNOON TEMPERATURES SHOULD HAVE NO PROBLEM REBOUNDING BACK TO NEAR SEASONAL LEVELS BY WEDNESDAY AFTERNOON. ANOTHER FROPA WILL BE POSSIBLE BY LATE WEEK AS A FAST MOVING UPPER LVL S/W TROF CROSSES THE CNTL PLAINS. THIS WILL BRING AN END TO THE WARMING TREND BUT BASED ON THE MEAN FLOW AND BL-85H TEMPS BEHIND THIS FRONT LATE WEEK IT CURRENTLY APPEARS TEMPS WILL FALL BACK ONLY TO NEAR SEASONAL READINGS. && .AVIATION... VFR CONDITIONS WILL CONTINUE TODAY. GUSTY SOUTH WINDS WILL DEVELOP BY THE EARLY AFTERNOON AS SFC PRESSURES FALL ALONG THE LEE OF ROCKIES. WIND SPEEDS WILL SUBSIDE SOME AFTER SUNSET BUT REMAIN AROUND 15KTS THROUGH THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 27 58 27 / 0 0 0 10 GCK 59 26 59 24 / 0 0 0 10 EHA 60 28 63 23 / 0 0 0 10 LBL 60 28 60 24 / 0 0 0 10 HYS 57 28 56 28 / 0 0 0 10 P28 57 28 59 36 / 0 0 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING FOR KSZ043-044-061>063-074>077-084>087. FIRE WEATHER WATCH SUNDAY AFTERNOON FOR KSZ043-061>063-074>076- 084>086. && FN36/18/18
Hazardous weather outlook, Nov 27, 4:11 AM CST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 411 AM CST SAT NOV 27 2010 KSZ030-031-043>046-061>066-074>081-084>090-281015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 411 AM CST SAT NOV 27 2010 /311 AM MST SAT NOV 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES IS IN EFFECT FROM NOON TO 6 PM CST TODAY MAINLY WEST OF A LINE FROM DIGHTON TO MEADE. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES IS IN EFFECT FROM NOON TO 6 PM CST SUNDAY MAINLY WEST OF A LINE FROM SCOTT CITY TO LIBERAL. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC SUGDEN
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:58 AM CST | Red Flag Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 12 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.